# SDR 20001120SH031

- Difficulty date: October 27, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N35TJ
- Make and model: Lear 35A
- Aircraft serial: 137
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 206
- Part serial: 218
- Condition: Damaged
- Location: Cabin
- Component: Blower Assy, Electromech
- Component part number: EM608
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED SMOKE IN CABIN AFTER TAKEOFF AND RETURNED TO AIRPORT.  MOTOR INSIDE BLOWER ASSY WAS FOUND HEAT AND SMOKE DAMAGED.  (X)
